# SDR CALA2024100900791

- Difficulty date: October 7, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 70,026 hours, 31,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG EXIT LIGHTS CAME ON DURING LANDING AND STAYED ON RECYCLE EMERGENCY SW, LIGHTS BACK TO NORMAL.
